# SDR ASOA2014042910429

- Difficulty date: April 2, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 27,623 hours, 25,351 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Unknown
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00,  BULKHEAD EXCEEDS LIMITATIONS OF REO 601R-53-61-1285, LBL 27.50 REQUIRES REPAIR.  REMOVED ANGLE 601R36008-39, FS 621, BULKHEAD AFT SIDE LBL 27.50 IAW SRM 51-42-06 AND 51-42-21.  INSTALLED ANGLE 601R36008-39 AFT SIDE OF FS 621, BULKHEAD LBL 27.50 IAW SRM 51-42-00 AND 51-42-21.  PERFORMED CUTOUT OF BULKHEAD WEB IAW REO 601R-53-61-5250.
